# SDR CALA2018081001780

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 89,395 hours, 16,094 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147W0213193
- Condition: Corroded
- Location: Bs 1874
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA BS 1874,  STRINGERS 46L -  47L, THE SHEAR TIE WAS FOUND CORRODED.   THE SHEAR TIE WAS REPAIRED IAW EC/RA 5371-01010, REV.
